MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT

GLOBUS MEDICAL, INC. CREO; FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT
Model Number 1119.7090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation evaluated the reported issue of rod fracture.Visual inspection supports the reported issue.The hazard/failure that matches the identified failure discussed above from the systems risk analysis is "implant failure post-op." product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.See risk reconciliation form for more details.
 
Event or Problem Description
It was reported that both rods were broken at l3-l4 which lead to a revision.The patient had a previous case few months ago, l2-l5 plf,plif.

Brand Name
CREO
Common Device Name
FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23294263
Report Number3004142400-2025-00253
Device Sequence Number15959436
Product Code MNH
UDI-Device Identifier00889095064810
UDI-Public00889095064810
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.7090
Device Lot NumberBGY337EG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown